# SDR N6WA201603220101

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 28,695 hours, 19,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT REPORTS HEARING A CLANGING NOISE COMING FROM OUTSIDE OF MAIN DOOR, DURING TAXI & CLIMB OUT.  ADJUSTED & CLOSED PAX DOOR.  ALL INDICATIONS GOOD, ADJUSTED & TESTED DOOR IAW AMM 52-11-00.
